Positive sheaves of differentials coming from coarse moduli spaces  [ Faisceaux positifs de différentielles provenant d’un espace de modules ]
Annales de l'Institut Fourier, Tome 61 (2011) no. 6, p. 2277-2290
On considère une famille projective lisse de variétés canoniquement polarisées sur une base quasi-projective lisse Y. Si la famille n’est pas iso-triviale, Viehweg et Zuo ont montré que toute bonne compactification de Y admet des formes pluricanoniques avec au plus des pôles logarithmiques le long du bord. Plus précisément leur résultat montre qu’une puissance symétrique suffisamment grande du faisceau des différentielles logarithmiques contient un sous-faisceau inversible dont la dimension de Kodaira-Iitaka est au moins égale à la variation de la famille. En suivant la construction de Viehweg-Zuo on montre que le faisceau inversible de Viehweg-Zuo provient, au moins génériquement, de l’espace de module “grossier” associé à la famille.Comme corollaire immédiat on obtient que la base d’une famille non-isotriviale ne peut pas être spéciale au sens de Campana.
Consider a smooth projective family of canonically polarized complex manifolds over a smooth quasi-projective complex base Y , and suppose the family is non-isotrivial. If Y is a smooth compactification of Y , such that D:=YY is a simple normal crossing divisor, then we can consider the sheaf of differentials with logarithmic poles along D. Viehweg and Zuo have shown that for some m>0, the m th symmetric power of this sheaf admits many sections. More precisely, the m th symmetric power contains an invertible sheaf whose Kodaira-Iitaka dimension is at least the variation of the family. We refine this result and show that this “Viehweg-Zuo sheaf” comes from the coarse moduli space associated to the given family, at least generically.As an immediate corollary, if Y is a surface, we see that the non-isotriviality assumption implies that Y cannot be special in the sense of Campana.
DOI : https://doi.org/10.5802/aif.2673
Classification:  14D07,  14D22
Mots clés: espace de modules, positivité du faisceau des différentiels
@article{AIF_2011__61_6_2277_0,
     author = {Jabbusch, Kelly and Kebekus, Stefan},
     title = {Positive sheaves of differentials coming from coarse moduli spaces},
     journal = {Annales de l'Institut Fourier},
     publisher = {Association des Annales de l'institut Fourier},
     volume = {61},
     number = {6},
     year = {2011},
     pages = {2277-2290},
     doi = {10.5802/aif.2673},
     mrnumber = {2976311},
     zbl = {1253.14009},
     language = {en},
     url = {http://www.numdam.org/item/AIF_2011__61_6_2277_0}
}
Jabbusch, Kelly; Kebekus, Stefan. Positive sheaves of differentials coming from coarse moduli spaces. Annales de l'Institut Fourier, Tome 61 (2011) no. 6, pp. 2277-2290. doi : 10.5802/aif.2673. http://www.numdam.org/item/AIF_2011__61_6_2277_0/

[1] Campana, Frédéric Orbifoldes spéciales et classification biméromorphe des variétés Kählériennes compactes (preprint http://arxiv.org/abs/0705.0737v5, October 2008)

[2] Esnault, Hélène; Viehweg, Eckart Lectures on vanishing theorems, Birkhäuser Verlag, Basel, DMV Seminar, Tome 20 (1992) | MR 1193913 | Zbl 0779.14003

[3] Hartshorne, Robin Algebraic geometry, Springer-Verlag, New York (1977) (Graduate Texts in Mathematics, No. 52) | MR 463157 | Zbl 0531.14001

[4] Kebekus, Stefan; Kovács, Sándor J. Families of canonically polarized varieties over surfaces, Invent. Math., Tome 172 (2008) no. 3, pp. 657-682 | Article | MR 2393082 | Zbl 1140.14031

[5] Kebekus, Stefan; Kovács, Sándor J. Families of varieties of general type over compact bases, Adv. Math., Tome 218 (2008) no. 3, pp. 649-652 | Article | MR 2414316 | Zbl 1137.14027

[6] Kebekus, Stefan; Kovács, Sándor J. The structure of surfaces and threefolds mapping to the moduli stack of canonically polarized varieties, Duke Math. J., Tome 155 (2010) no. 1, pp. 1-33 | Article | MR 2730371 | Zbl 1208.14027

[7] Kebekus, Stefan; Solá Conde, Luis Existence of rational curves on algebraic varieties, minimal rational tangents, and applications, Global aspects of complex geometry, Springer, Berlin (2006), pp. 359-416 | MR 2264116 | Zbl 1121.14012

[8] Kollár, János Projectivity of complete moduli, J. Differential Geom., Tome 32 (1990) no. 1, pp. 235-268 | MR 1064874 | Zbl 0684.14002

[9] Okonek, Christian; Schneider, Michael; Spindler, Heinz Vector bundles on complex projective spaces, Birkhäuser Boston, Mass., Progress in Mathematics, Tome 3 (1980) | MR 561910 | Zbl 0438.32016

[10] Viehweg, Eckart Quasi-projective moduli for polarized manifolds, Springer-Verlag, Berlin, Ergebnisse der Mathematik und ihrer Grenzgebiete (3) [Results in Mathematics and Related Areas (3)], Tome 30 (1995) | MR 1368632 | Zbl 0844.14004

[11] Viehweg, Eckart Positivity of direct image sheaves and applications to families of higher dimensional manifolds, School on Vanishing Theorems and Effective Results in Algebraic Geometry (Trieste, 2000), Abdus Salam Int. Cent. Theoret. Phys., Trieste (ICTP Lect. Notes) Tome 6 (2001), pp. 249-284 | MR 1919460 | Zbl 1092.14044

[12] Viehweg, Eckart; Zuo, Kang Base spaces of non-isotrivial families of smooth minimal models, Complex geometry (Göttingen, 2000), Springer, Berlin (2002), pp. 279-328 | MR 1922109 | Zbl 1006.14004